# SDR UALA2013042402842

- Difficulty date: April 22, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 73,245 hours, 27,430 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY LIGHTS INOP AT DOOR-1L FWD-CAB LAV.  LIGHT INOP IN FWD LAV.  RELAMPED INCANDESCENT.  CHECKS OK.
